IDEAS home Printed from
   My bibliography  Save this article

Groupwise Dimension Reduction


  • Li, Lexin
  • Li, Bing
  • Zhu, Li-Xing


No abstract is available for this item.

Suggested Citation

  • Li, Lexin & Li, Bing & Zhu, Li-Xing, 2010. "Groupwise Dimension Reduction," Journal of the American Statistical Association, American Statistical Association, vol. 105(491), pages 1188-1201.
  • Handle: RePEc:bes:jnlasa:v:105:i:491:y:2010:p:1188-1201

    Download full text from publisher

    File URL:
    File Function: full text
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Hilafu, Haileab & Wu, Wenbo, 2017. "Partial projective resampling method for dimension reduction: With applications to partially linear models," Computational Statistics & Data Analysis, Elsevier, vol. 109(C), pages 1-14.
    2. Luke A. Prendergast & Alan F. Healey, 2016. "Improving estimated sufficient summary plots in dimension reduction using minimization criteria based on initial estimates," Computational Statistics, Springer, vol. 31(3), pages 899-922, September.
    3. Song, Song & Zhu, Lixing, 2016. "Group-wise semiparametric modeling: A SCSE approach," Journal of Multivariate Analysis, Elsevier, vol. 152(C), pages 1-14.
    4. Kangning Wang & Lu Lin, 2017. "Robust and efficient direction identification for groupwise additive multiple-index models and its applications," TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer;Sociedad de Estadística e Investigación Operativa, vol. 26(1), pages 22-45, March.
    5. repec:wyi:journl:002176 is not listed on IDEAS
    6. repec:bla:biomet:v:73:y:2017:i:2:p:529-539 is not listed on IDEAS
    7. Song Song, 2011. "Dynamic Large Spatial Covariance Matrix Estimation in Application to Semiparametric Model Construction via Variable Clustering: the SCE approach," Papers 1106.3921,, revised Jun 2011.
    8. repec:spr:sankha:v:80:y:2018:i:1:d:10.1007_s13171-017-0102-x is not listed on IDEAS
    9. Kofi P. Adragni & Elias Al-Najjar & Sean Martin & Sai K. Popuri & Andrew M. Raim, 2016. "Group-wise sufficient dimension reduction with principal fitted components," Computational Statistics, Springer, vol. 31(3), pages 923-941, September.

    More about this item


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:bes:jnlasa:v:105:i:491:y:2010:p:1188-1201. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christopher F. Baum). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.